About 10 days ago I have noticed a few (3-5) small reddish areas or spots (very small) on the head of my penis. The spots were accompanied by a feeling of discomfort, at times resembling itching, albeit a weak one. Furthermore, the spots were most visible during or immediately after showering (i.e. in contact with water).
I have had a fairly stable sexual partner with whom I lived for most of the past 8 years. She has no STD
The rash you describe sounds like irritation, nothing more. It does not sound like herpes or yeast. I would add that the doctor's comment that your partner's frequent yeast infections might imply a weakened immune system and HIV is, to put it gently, overdrawn--women get yeast infections all the time. My advice is to get your rash examined by a dermatologist or STD specialist so you, in all likelihood, ignore it. A dermatologist would be best to evaluate the spots on your arms, which seem to me to be completely unrelated.
Just this evening I got my HIV tests back and they came in negative (ELISA test type). So this is off my chest, but I still don't understand why the sudden sensitivity and mild rash (for, I forgot to mention, those few dots eventually transformed into a general discolornment of the penis head... kind of like it was irritated).
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.